AMS eContent Search Results
Matches for: msc=(41A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] S. Kouchekian and V. A. Prokhorov. On estimates for the ratio of errors in best rational approximation of analytic functions. Trans. Amer. Math. Soc. 361 (2009) 2649-2663. MR 2471933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. Kyriazis and P. Petrushev. New bases for Triebel-Lizorkin and Besov spaces. Trans. Amer. Math. Soc. 354 (2002) 749-776. MR 1862566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Bultheel, P. González-Vera, E. Hendriksen and O. Njåstad. Asymptotics for orthogonal rational functions . Trans. Amer. Math. Soc. 346 (1994) 307-329. MR 1272674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Wulbert. Complex approximation of real functions by reciprocals of polynomials . Trans. Amer. Math. Soc. 316 (1989) 635-652. MR 967318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arden Ruttan and Richard S. Varga. A unified theory for real vs.\ complex rational Chebyshev approximation on an interval . Trans. Amer. Math. Soc. 312 (1989) 681-697. MR 948196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ronald A. DeVore and Xiang Ming Yu. Multivariate rational approximation . Trans. Amer. Math. Soc. 293 (1986) 161-169. MR 814918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. L. Levin and D. S. Lubinsky. Best rational approximations of entire functions whose Maclaurin series coefficients decrease rapidly and smoothly . Trans. Amer. Math. Soc. 293 (1986) 533-545. MR 816308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Q. I. Rahman and G. Schmeisser. Rational approximation to $e\sp{-x}$. II . Trans. Amer. Math. Soc. 235 (1978) 395-402. MR 682544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth John Preskenis. Approximation on disks . Trans. Amer. Math. Soc. 171 (1972) 445-467. MR 0312123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga. Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[\ast \ast \ast w(\ast \ast 0,\,+\infty )\ast \ast \ast w\ast \ast $ . Trans. Amer. Math. Soc. 170 (1972) 171-185. MR 0310505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. L. Walsh. On interpolation and approximation by rational functions with preassigned poles . Trans. Amer. Math. Soc. 34 (1932) 22-74. MR 1501629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. L. Walsh. The existence of rational functions of best approximation . Trans. Amer. Math. Soc. 33 (1931) 668-689. MR 1501609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. L. Walsh. On approximation by rational functions to an arbitrary function of a complex variable . Trans. Amer. Math. Soc. 31 (1929) 477-502. MR 1501495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. L. Walsh. On the degree of approximation to an analytic function by means of rational functions . Trans. Amer. Math. Soc. 30 (1928) 838-847. MR 1501462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1